# SDR C2XA10CL060

- Difficulty date: April 13, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 19,593 hours, 10,364 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 14530609401
- Part serial: 0338
- Condition: Cracked
- Location: Bleed Air Sys
- Part time: 23,161 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLT 2359 THE CREW REPORTED A BLEED 1 & 2 OVERTEMP MESSAGE IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 PRECOOLER.  ALSO REPLACED THE NR 2 FAN AIR VALVE.  OPERATIONAL CHECKS WERE GOOD.
